On Absolute Continuity in Transformation Theory.

James K. Brooks

Monatshefte für Mathematik (1969)

  • Volume: 73, page 1-6
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brooks, James K.. "On Absolute Continuity in Transformation Theory.." Monatshefte für Mathematik 73 (1969): 1-6. <http://eudml.org/doc/177446>.

author = {Brooks, James K.},
journal = {Monatshefte für Mathematik},
keywords = {measure and integration},
pages = {1-6},
title = {On Absolute Continuity in Transformation Theory.},
url = {http://eudml.org/doc/177446},
volume = {73},
year = {1969},

AU - Brooks, James K.
TI - On Absolute Continuity in Transformation Theory.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 1
EP - 6
KW - measure and integration
UR - http://eudml.org/doc/177446
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.